It's your turf. Don't let pain become your daily opponent.
Body aches can slow us down. Find relief and stay ahead of the pain.
Feel like yourself again. Just one dose of Amazon Basic Care Ibuprofen Tablets 200 mg temporarily relieves minor aches and pain.
|Amazon Basic Care Extra Strength Acetaminophen||Amazon Basic Care Ibuprofen||Amazon Basic Care Naproxen Sodium||Amazon Basic Care Aspirin||Amazon Basic Care Migraine Relief|
|Compare to active ingredient(s) of||Extra Strength Tylenol||Advil||Aleve||Bayer||Excedrin Migraine|
|Active Ingredient(s)||Acetaminophen 500 mg||Ibuprofen 200 mg (NSAID)* *nonsteroidal anti-inflammatory drug||Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* *nonsteroidal anti-inflammatory drug||Aspirin 325 mg (NSAID*) *nonsteroidal anti-inflammatory drug||Acetaminophen 250 mg Aspirin 250 mg (NSAID*) Caffeine 65 mg *nonsteroidal anti-inflammatory drug|
|Pain reliever/fever reducer||✓||✓||✓||✓|
|Minor aches and pains||✓||✓||✓||✓|
|Duration||6 hours||4-6 hours||8-12 hours||1-2 tablets every 4-6 hours or 3 tablets every 6 hours||not more than 2 caplets in 24 hours|
Compare to the active ingredient in Advil Ibuprofen Tablets. When aches, pain and fever try to take over, turn to Amazon Basic Care Ibuprofen Tablets, 200 mg for powerful pain relief you can trust. This nonsteroidal anti-inflammatory drug (NSAID) is tough on minor aches and pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold. It also helps to temporarily reduce fever. Ibuprofen is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm). A pain reliever and fever reducer for adults and children 12 years and over. Proven pain relief without a prescription. Brown coated tablets. Use for the temporary relief of aches and pains. This product does not contain gluten.